# SDR ASAA0310500

- Difficulty date: June 2, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, FOUND THE SKIN PANEL AT FUSELAGE STATION 923-925, STRINGER 19R CRACKED.  REMOVED DAMAGED SECTION OF SKIN AND REPAIRED PER SRM.  (M)
